Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An inversion of the Laplace and Stieltjes transforms utilizing difference operators


Author: R. S. Pinkham
Journal: Trans. Amer. Math. Soc. 83 (1956), 1-18
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0080207-4
MathSciNet review: 0080207
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas and D. V. Widder, An inversion formula for the Laplace integral, Duke Math. J. vol. 6 (1940) pp. 1-26. MR 0001381 (1:228d)
  • [2] I. I. Hirschman and D. V. Widder, Convolution transforms, Princeton University Press, 1955.
  • [3] K. Knopp, Theory and application of infinite series, London, Blackie, 1951.
  • [4] G. Pólya and G. Szegö, Aufgaben und Lehrsätze, Berlin, Springer, 1954.
  • [5] D. V. Widder, The Laplace transform, Princeton University Press, 1946. MR 0005923 (3:232d)
  • [6] -, The inversion of the Laplace integral and the related moment problem, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 107-200. MR 1501737
  • [7] -, A classification of generating functions, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 244-298. MR 1501847

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0080207-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society